バイヤーおすすめ

[Designated 2 drugs] Pair Cole Rhinitis Capsule LG Plus 48 capsules [Targeted for self-medication tax system]


【caution! ] This product is a pharmaceutical product.

* Please read the precautions for use carefully and follow the usage and dosage of medicines and use them correctly.

Price:
Sale price¥1,078(税込)
Stock:
In stock (9999 units), ready to be shipped

Usually ships within 2-4 business days

Store inventory

*The number of days may change depending on the delivery area.

*If you specify a pick-up store for in-store pick-up, you will only be able to select products that can be picked up at that pick-up store. If you choose delivery, please empty your cart and select again.

*Store pickup is not a store inventory service. This item will be ordered from the warehouse.

*If you add it to your favorites, you will receive an email when it is restocked or when the price drops.

Description

As this medicine contains ingredients that may be abused, we are limiting the sale to one per person.
Sneezing, runny nose, stuffy nose, sneezing, runny nose, stuffy nose, and dull headache are manifested by rhinitis and sinusitis. make you uncomfortable.
Paircol Rhinitis Capsules LG Plus contains d-chlorpheniramine maleate, which is less drowsy than other antihistamines, and quickly alleviates these symptoms, demonstrating its effectiveness.

Precautions for use

What you must not do (If you do not follow these instructions, your current symptoms may worsen, and side effects and accidents may easily occur.)
1. The following people should not take this medicine (1) Persons who have had allergic symptoms due to this drug or its ingredients.
(2) People with the following symptoms.
Difficulty urinating due to prostatic hyperplasia (3) Persons diagnosed with the following:
high blood pressure, heart disease, thyroid dysfunction, diabetes
2. Do not use any of the following medicines while taking this drug Other oral medicines for rhinitis, oral medicines containing antihistamines (cold medicines, antitussive expectorants, motion sickness medicines, allergy medicines ), gastrointestinal analgesic antispasmodics
3. Do not drive or operate machinery after taking this medicine (Symptoms such as drowsiness, blurred vision, and abnormal glare may occur.)
4.Do not use for a long time

●Consult
1. The following people should consult a doctor, pharmacist or registered seller before taking this medicine (1) Persons receiving medical treatment from a doctor.
(2) Pregnant women or those who appear to be pregnant.
(3) People who are breastfeeding.
(4) Elderly.
(5) Persons who have had allergic symptoms due to drugs, etc.
(6) Persons who have experienced insomnia, dizziness, weakness, tremors, and palpitations due to cold medicine, antitussive expectorant, oral medicine for rhinitis, etc.
(7) People with the following symptoms.
High fever, difficulty urinating, swelling (8) Those who have been diagnosed with the following.
Glaucoma, kidney disease (9) People who are being treated with monoamine oxidase inhibitors (selegiline hydrochloride, etc.). (Selegiline hydrochloride is used to treat Parkinson's disease.)
2.If the following symptoms appear after taking this medicine, they may be side effects.

Affected area Symptoms Skin Rash, redness, itching Gastrointestinal nausea, vomiting, loss of appetite Neuropsychiatric system Dizziness, insomnia, nervousness, headache, convulsion Urology Difficulty urinating, etc. Hot flashes, abnormal glare

In rare cases, the following serious symptoms may occur. In that case, please consult a doctor immediately.
Name of symptoms Symptom shock (anaphylaxis) Itching of the skin, hives, hoarseness of voice, sneezing, itchy throat, dyspnea, palpitations, clouding of consciousness, etc. may occur immediately after taking this medicine.
Acute generalized exanthematous pustulosis High fever, widespread rash/reddening of the skin, small blisters (small pustules) appearing on the reddened skin, general malaise, loss of appetite, etc. persist or suddenly worsen. .
Pseudoaldosteronism, myopathy In addition to listlessness, numbness, tightness and stiffness of the hands and feet, weakness and muscle pain appear and gradually become stronger.
Aplastic anemia Bruises, nosebleeds, gum bleeding, fever, pale skin and mucous membranes, fatigue, palpitations, shortness of breath, dizziness, hematuria, etc.
Agranulocytosis Sudden high fever, chills, sore throat, etc. may occur.
3.The following symptoms may occur after taking this medicine. If such symptoms persist or worsen, stop taking this medicine and consult a doctor, pharmacist or registered salesperson.
Dry mouth, drowsiness, constipation, blurred vision
4.If symptoms do not improve after taking this medicine for 5 to 6 days, stop taking this medicine and consult a doctor, pharmacist or registered salesperson with this leaflet.

Efficacy/effect

Alleviation of the following symptoms caused by acute rhinitis, allergic rhinitis or sinusitis: sneezing, runny nose, stuffy nose, watery eyes, sore throat, dull headache

Dosage/Dosage

Adults (15 years old and over) 2 capsules at a time
7 years old or older and under 15 years old: Take 1 capsule 3 times a day after meals.
(Do not take if under 7 years old)
6 capsules (daily dose for adults) Ingredients: Content: Function Pseudoephedrine hydrochloride: 180mg: Suppresses congestion and swelling of nasal mucosa, and improves nasal congestion.
d-Chlorpheniramine maleate: 4mg: An antihistamine that causes less drowsiness and quickly relieves allergic symptoms such as sneezing, runny nose, and nasal congestion.
Belladonna total alkaloids: 0.4mg: Suppresses mucus secretion and improves runny nose and watery eyes.
Shinyi dry extract (as a crude drug): 34mg (408mg): Improves stuffy nose.
Glycyrrhizic acid: 60mg: Promptly relieves allergic symptoms such as sneezing, runny nose, and nasal congestion.
Anhydrous caffeine: 120mg: Works on cerebral blood vessels to calm the head and prevent drowsiness.
48 capsules
Potato Starch, Lactose, Cellulose, Mg Stearate, Blue No. 1, Red No. 102, Sodium Lauric Sulfate
*This product is sold with an expiration date of [12 months] or more*
・Store in a cool, dry place out of direct sunlight.
・Keep out of reach of children.
・Do not take the product after the expiration date.
Sato Pharmaceutical Co., Ltd.
TEL 0744‐28‐0021
Reception hours: 9:00 to 16:30 (excluding Saturdays, Sundays, and holidays)
Sato Pharmaceutical Co., Ltd.
capsule
[Designated 2 drugs]
China
pair call

Notes

・Let's remove substances that cause allergies as much as possible!
・Symptoms such as drowsiness, blurred vision, and abnormal glare may occur after taking this medicine. When you drive a vehicle or operate machinery, leave enough time after taking this medicine. Although it varies depending on the product, we recommend that you refrain from taking it at least on the day you take it.
・If symptoms do not improve after using this product for about 5 to 6 days, or if you experience any symptoms that bother you, discontinue use and consult a doctor, pharmacist, or registered salesperson. .
・Do not use for a long time.
・Please read the package insert carefully before use. If you have any questions, please consult a pharmacist or registered salesperson.

Disclaimer/advertising content

*Please note that the packaging and design are subject to change without notice.
* Depending on the delivery area, it may take longer to deliver than the number of days indicated.
*Gift wrapping is not available.
*Please note that large orders such as consecutive purchases may be canceled.

Sundrug Co., Ltd./Phone number: 0120‐009‐368

JAN

4980673003859

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Buyer recommended

おすすめ商品
view all
バイヤーおすすめ
San-X Sumikko Gurashi Sumikko House Koori no Ouchi MX05701San-X Sumikko Gurashi Sumikko House Koori no Ouchi MX05701
New
バイヤーおすすめ
アイリスオーヤマ リビング扇風機(ACモーター式) LFA-307-W
New
バイヤーおすすめ
アイリスオーヤマ タワーファン TWF-M74
New
バイヤーおすすめ
アイリスオーヤマ サーキュレーターアイ mini PCF-SM122-H
New
バイヤーおすすめ
アイリスオーヤマ タワーファン DCモーター TWF-CD81T-C
New
バイヤーおすすめ
アイリスオーヤマ リモコン式壁掛け扇 マイコン式 WFC-306-W
New
バイヤーおすすめ